# SDR 95ZZZX3434

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600G
- Make and model: Hwksly HS125600A
- Aircraft serial: 256066
- System (JASC): 2730 · Elevator Control System
- Part: Quadrant
- Part number: 25CT223
- Condition: Corroded
- Location: Elev Contl
- Part time: 9,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE ELEVATOR QUADRANT, WHILE POWDER WAS NOTED AROUND THE UPPER CONTROL CABLE ATTACH POINT BARREL.  REMOVAL OF BOTH CABLES FOUND DEEP CORROSION IN THE CONTROL CABLE ATTACH POINTS ON THE QUADRANT.  THE 2400-HOUR, 24- AND 48-MONTH INSPECTIONS CALL OUT FOR AN INSPECTION OF COMPONENTS AND CABLES IN THE HORIZONTAL STABILIZER AREA.  NOTHING ABOUT REMOVING CABLES.  WITHOUT REMOVING THE CONTROL CABLES AND BARRELS FROM QUADRANT, THIS AREA WOULD NOT BE LOOKED AT.
